MathSciNet Relay Station
MathSciNet bibliographic data
MR2559048 34B18 (34B16 74K10)
Yao, Qingliu Local existence of multiple positive solutions to a singular cantilever beam equation. J. Math. Anal. Appl. 363 (2010), no. 1, 138–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement